About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 165434, 8 pages
http://dx.doi.org/10.1155/2013/165434
Research Article

The Existence of Fixed Point Theorems via -Distance and -Admissible Mappings and Applications

1Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics and Statistics, Faculty of Science and Technology, Thammasat University, Rangsit Center, Pathumthani 12121, Thailand

Received 23 June 2013; Revised 10 September 2013; Accepted 11 September 2013

Academic Editor: Wei-Shih Du

Copyright © 2013 Marwan Amin Kutbi and Wutiphol Sintunavarat. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Somyot Plubtieng, and Phayap Katchang, “Fixed point result and applications on a b-metric space endowed with an arb itrary binary relation,” Fixed Point Theory and Applications, 2013. View at Publisher · View at Google Scholar
  • Wutiphol Sintunavarat, “The existence of optimal approximate solution theorems for generalized alph a-proximal contraction non-self mappings and applications,” Fixed Point Theory and Applications, 2013. View at Publisher · View at Google Scholar
  • Madjid Eshaghi Gordji, Erdal Karapinar, and Wutiphol Sintunavarat, “Fixed point results for generalized (alpha, psi)-Meir-Keeler contractive ma ppings and applications,” Journal of Inequalities and Applications, 2014. View at Publisher · View at Google Scholar
  • Marwan Amin Kutbi, and Wutiphol Sintunavarat, “Ulam-Hyers Stability and Well-Posedness of Fixed Point Problems for α-λ-Contraction Mapping in Metric Spaces,” Abstract and Applied Analysis, vol. 2014, pp. 1–6, 2014. View at Publisher · View at Google Scholar
  • Abdul Latif, Chirasak Mongkolkeha, and Wutiphol Sintunavarat, “Fixed Point Theorems for Generalized α-β-Weakly Contraction Mappings in Metric Spaces and Applications,” The Scientific World Journal, vol. 2014, pp. 1–14, 2014. View at Publisher · View at Google Scholar